# SDR HEEA0013283

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 2437 · DC Indicating System
- Part: Indicator
- Part number: 209070263003
- Condition: Defective
- Location: Dc Volts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL VOLTAGE INDICATOR READS HIGH ON LOW END.
